Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 04:55:43 PM

Login with username, password and session length


Members
  • Total Members: 24261
  • Latest: Ibre
Stats
  • Total Posts: 650024
  • Total Topics: 49616
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First big side effect  (Read 1464 times)

0 Members and 1 Guest are viewing this topic.

Offline kforney72

  • Member
  • Posts: 17
First big side effect
« on: October 19, 2009, 07:57:17 AM »
Well was doing great 12 days on Atripla and no major problems or side effects. Then woke up this morning itching and then within 1 hr was covered head to toe with the rash :(. Dang thought i got off lucky lol. The worst part is its on the bottom of my feet as well.

Offline weasel

  • Member
  • Posts: 1,723
Re: First big side effect
« Reply #1 on: November 08, 2009, 06:59:03 PM »
Hey Kforney  :)

    How have you made out with your  rash and itching ??

   Has it gone ?

   I hope all is well !

   Often  a side effect will  only  last  a few  weeks and all returns to normal  :)

                                                           Be well ,

                                                                        Carl
" Live and let Live "

Offline kforney72

  • Member
  • Posts: 17
Re: First big side effect
« Reply #2 on: November 09, 2009, 11:04:05 AM »
Doing better. the rash only lasted about 4 days then went away. Just got my new bloodwork done and its looking really great. CD4's went from 220 to 350 and Viral Load went from 102000 to just under 600. So next time will be undetectable :) Not bad for 1st month.

It sucks to hear about all the problems other people are having with Atripla though. I hope the best for them.

Offline alberche

  • Member
  • Posts: 216
  • a distancia del mundo incierto, saludo mi suerte
Re: First big side effect
« Reply #3 on: November 10, 2009, 07:31:53 AM »
Dear kforney,

I'm glad to hear it is gone. Some rash is normal with Atripla due to Efavirenz. And usually it dissapears within a few days and weeks. Sometimes your doctor may propose to treat with an anti-histaminic for a few days to help it go away. But if it is gone by itself, then, great news.

(When I started meds I had a strong allergic reaction and finally had to change to Reyataz+Norvir+Truvada)

Atripla works very well when you can tolerate it, it is a great med. Don't forget to be compliant and adherent to your dose and daily time, it is the most important to keep it working well and side effects under control, if any.

Hugs,

 ;D
love is blindness...  a wonderful song!

Offline KJPM

  • Member
  • Posts: 7
Re: First big side effect
« Reply #4 on: November 11, 2009, 11:35:59 AM »
My 12th dose will be Friday night, so I guess by Saturday morning I'll start knowing if the side effects will hit me.  The only thing I've felt so far was basically getting "high" the first two nights, but that's gone as well.

Other than the rash, what else might I expect around the 2 week mark?

Also, I understand that you're supposed to stay on the same time schedule.  Which for me is sometime between 10:30 and 11:00 pm EST.   What should I do when I travel to the West Coast and 10:30 pm is 7:30 pm?

07/17/09 Annual checkup, dark spot on ear (derm referral)
08/18/09 Derm appt. ear and arm biopsy
09/29/09 Ear fine, arm biopsy is KS
09/30/09 Rapid test comes back HIV+
10/08/09 VL 51,000, CD4 295
11/02/09 Started taking Atripla
12/04/09 VL 264
12/31/09 VL 50, CD4 514
11/10/10 VL Und. CD4 689

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.